# SDR SWIA201333755

- Difficulty date: June 4, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE HAS A SKIN CHAFE APPROXIMATELY 7 INCHES FROM OTBD LE. THE CHAFE MEASURES APPROXIMATELY 1 INCH LONG.  C-CHECK BLENDED CHAFE AREA ON LT INBD FLAP VANE OTBD LE IAW REO.
